# SDR NACA20070020

- Difficulty date: November 3, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N6174C
- Make and model: Doug DC-6A
- Aircraft serial: 44075
- Aircraft time: 53,124 hours
- Engine: Pwa CB3
- Engine time: 2,380 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356993
- Part serial: REV5971
- Condition: Cracked
- Location: Nr 2 Engine
- Part time: 1,030 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE SHUT DOWN DUE TO RUNNING ROUGH.  REPLACED NR 18 CYLINDER DUE TO CRACKED HEAD.  REF: NAC DC-6 MM SECT V PG 16 AND 16A.
